MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; DEFIBRILLATOR
Model Number G154
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Shock from Patient Lead(s) (3162); Asystole (4442)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) recorded a code 1005, indicative of an open circuit condition detected during shock delivery due to a high out-of-range shock impedance measurement greater than 125 ohms.Additionally, this device stored signal artifact monitoring (sam) episode which revealed the right ventricular (rv) lead high out of range shock impedance measurement.Right atrial (ra) non physiologic noise was observed which was being oversensed, resulting in pacing inhibition of greater than 2 seconds.Technical services (ts) noted this patient's intrinsic rhythm was coming through.Next, the patient experienced a v-3 event followed by non-sustained ventricular tachycardia (nsvt).Although anti-tachycardia pacing (atp) was attempted, it failed to convert the rhythm, and the device subsequently charged again.Despite the rhythm self-terminating, a shock was delivered due to the previous charge divert.The patient experienced an inappropriate shock (ias) as a result.This system remains in service.No additional adverse patient effects were reported.

Brand Name
DYNAGEN CRT-D
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20856428
Report Number2124215-2024-76994
Device Sequence Number18268174
Product Code NIK
UDI-Device Identifier00802526534652
UDI-Public00802526534652
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/18/2018
Device Model NumberG154
Device Catalogue NumberG154
Device Lot Number101717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/05/2024
Date Device Manufactured07/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale